Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 145, NWS Albuquerque, NM

June 19, 2014Curry County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 19, 2014, 3:57 PM MDT for Curry County, New Mexico. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2014, 3:57 PM MDT (21:57 UTC)
Expired
Jun 19, 2014, 4:30 PM MDT
In force
33 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Curry County, NM

The radar

The Cannon AFB radar (KFDX), 26 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 393 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
393 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:14 PM MDT, 43 minutes earlier.

Area forecast discussion, Jun 19, 3:14 PM MDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 PM MDT THU JUN 19 2014

.SYNOPSIS...
A FEW STRONG TO SEVERE STORMS ARE EXPECTED TONIGHT ACROSS FAR EAST
CENTRAL NEW MEXICO. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
THREATS. ON FRIDAY...THE GREATEST POTENTIAL FOR THUNDERSTORMS WILL
EXIST ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN AFTER LOW
LEVEL MOISTURE SLOSHES BACK WESTWARD TONIGHT. EAST...AND
SPECIFICALLY...NORTHEAST NEW MEXICO WILL BE THE FAVORED AREAS FOR
STORMS THROUGH THE WEEKEND. MEANWHILE...ISOLATED DRY THUNDERSTORMS
WITH GUSTY WINDS WILL BE POSSIBLE ACROSS THE WEST. A PAIR OF BACK
DOOR COLD FRONTS WILL KEEP EASTERN NEW MEXICO ACTIVE THROUGH EARLY
NEXT WEEK.

&&

.DISCUSSION...
THE DRYLINE ACROSS EAST CENTRAL AND SOUTHEAST NM...SOUTH OF THE
REMNANTS OF A COLD FRONT...WILL BE THE MAIN FOCUS FOR CONVECTIVE
ACTIVITY THROUGH THE EVENING. A FEW STORMS MAY BE SEVERE THROUGH
EARLY EVENING...BUT MUCH OF THE ACTIVITY SHOULD MOVE INTO TEXAS BY
6-7 PM.  MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.
BEHIND THE COLD FRONT...STORM CHANCES ARE REDUCED AS LAPS ANALYSIS
SHOWS MORE STABILITY IN THE AREA. SHOULD A STORM DEVELOP NORTH OF
THE FRONT...IT IS NOT EXPECTED TO BECOME SEVERE. MEANWHILE...ACROSS
THE SOUTHWEST...NO LIGHTNING HAS BEEN DETECTED THUS FAR...BUT THE CU
CONTINUES TO BUBBLE...SO WILL LEAVE IN THE 10 POPS THRU THE EVE.

WILL WATCH THE DRYLINE SLOSH BACK WESTWARD TONIGHT...PERHAPS AIDED
BY OUTFLOW BOUNDARIES FROM ONGOING/FUTURE STORMS ACROSS THE EAST AND
WEST TEXAS. WITH BREEZY S/SELY FLOW...THE MOISTURE SHOULD BE
ADVECTED ALL THE WAY TO THE CENTRAL MOUNTAIN CHAIN. THUS...THE FOCUS
FOR THUNDERSTORM INITIATION TOMORROW SHOULD BE THE HIGHER TERRAIN.
THUS HAVE RE-ORIENTED POPS TO FAVOR THE SOUTH CENTRAL MTNS...CENTRAL
HIGHLANDS...AND NORTHWARD ALONG THE I-25 CORRIDOR IN NE NM. WITH A
WEAK UPPER LEVEL HIGH TRYING TO BUILD OVERHEAD...THERE WILL BE
LITTLE STEERING FLOW...SO STORMS COULD HUG THIS AREA FOR A
WHILE...AND THERE COULD BE SOME LOCALLY HEAVY RAIN.  MEANWHILE...
ISOLATED DRY THUNDERSTORMS WITH GUSTY WINDS WILL REMAIN A THREAT FOR
THE WEST CENTRAL AND SW MTNS.

A SIMILAR STORY IS IN STORE FOR SATURDAY AND HAVE GENERALLY FAVORED
THE NAM/ECMWF ON SURFACE MOISTURE AND PRECIP PROGS. THUS...HAVE
INCREASED POPS INTO THE CHANCE CATEGORY ACROSS THE NE SAT AFTN. THE
NAM IS ALSO FAIRLY ROBUST AT DEVELOPING MORE DRY TS ACROSS THE
WEST/SW. SUNDAY WILL BE SIMILAR ALSO...THOUGH THE GFS TENDS TO BE
DRIER FURTHER EAST...DUE TO MIXING THE DRY AIR ALOFT DOWNWARD.

WEAK WEST OR NORTHWEST FLOW ALOFT WILL CHARACTERIZE EARLY NEXT WEEK.
A PAIR OF BACK DOOR FRONTS...ONE MONDAY AND A STRONGER ONE ON
TUESDAY...WILL HELP REPLENISH MOISTURE ACROSS THE EAST. THESE
BOUNDARIES...ESPECIALLY THE ONE ON TUESDAY...WILL LIKELY BE
CONVECTIVELY AIDED. THUS...NORTHEAST AND EAST CENTRAL NM WILL BE THE
FAVORED AREA FOR STORMS THROUGH EARLY NEXT WEEK.

BY MID WEEK...THE GFS IS SHOWING A MUCH STRONGER UPPER LEVEL HIGH
DEVELOPING THAN THE ECMWF. THUS...CONFIDENCE IS FAIRLY LOW...BUT THE
EAST SHOULD REMAIN THE FAVORED AREA FOR STORMS. HOWEVER...IF THE
WESTWARD MOISTURE PUSH FROM ANY STORMS ACROSS THE EAST IS GREAT
ENOUGH...IT MAY DRIVE THRU THE GAPS OF THE CENTRAL MTN CHAIN AND
INCREASE CHANCES FOR STORMS ACROSS THE WEST. STAY TUNED.

34

&&

.FIRE WEATHER...
AFTER A STRETCH OF LATE SEASON WINDS THAT BUFFETED MUCH OF THE
FORECAST AREA...NEW MEXICO HAS FINALLY RECEIVED A WELCOME RESPITE
FROM THE GUSTY CONDITIONS. THE WEATHER PATTERN WILL ESSENTIALLY BE
CAUGHT IN A STASIS...DEFINED BY THE DRYLINE WITH ISOLATED/SCATTERED
STORMS TO THE EAST AND A FEW STRAY DRY STORMS NEAR AND WEST OF THIS
DEMARCATION.

WARM AND SEASONABLE TEMPERATURES WILL STILL YIELD STEEP TEMPERATURE
LAPSE RATES AND CONSEQUENTLY ELEVATED HAINES INDICES WILL BE
OBSERVED THROUGH THE NEXT SEVERAL DAYS. LOW AFTERNOON HUMIDITY WILL
ALSO BE A DAILY OCCURRENCE WEST OF THE DRYLINE...BUT FORTUNATELY ANY
STRONG WINDS ALOFT WILL BE MISSING IN ACTION DUE TO THE EXTENSION OF
HIGH PRESSURE FROM THE EASTERN PACIFIC. THUS...THE ONLY WIND
CONCERNS WILL BE FROM LOCAL THUNDERSTORM OUTFLOWS AND A BACK DOOR
FRONT SNEAKING INTO NORTHEAST NM SUNDAY NIGHT. OTHER FIRE WEATHER
CONCERNS FOR FRIDAY THROUGH THE WEEKEND WILL BE DRY
LIGHTNING...BASICALLY WEST OF THE RIO GRANDE...WHERE A PAUCITY OF
MOISTURE IN THE BOUNDARY LAYER WILL REMAIN AN ISSUE. THERE WILL BE
SOME PERIODIC INTRUSIONS OR SURGES OF MOISTURE TO THE WEST OF THE
RIO GRANDE...BUT THESE WILL COMMONLY MIX EAST DURING DIURNAL HEATING
PROCESS.

THE EXTENDED FORECAST MODELS ARE STILL SHOWING SOME DIFFERENCES WITH
REGARDS TO THE STRENGTH OF HIGH PRESSURE. THE GFS ADVERTISES A
STRONGER DOME THAT WOULD LIKELY ACT TO SUPPRESS CONVECTION TO A
LARGE EXTENT. THE EUROPEAN MODEL ON THE OTHER HAND HAS A MORE
ILL-DEFINED AREA OF HIGH PRESSURE IN OLD MEXICO AND THE GREATER
SOUTHWEST REGION THAT COULD ALLOW SOME SUBTROPICAL MOISTURE
INTRUSIONS TO SEEP NORTHWARD INTO NM.

52

&&

.AVIATION...
18Z TAF CYCLE
VFR CONDITIONS WILL PREVAIL OVER MOST OF THE FORECAST AREA OF
NORTHERN AND CENTRAL NEW MEXICO TODAY...AND WINDS WILL BE NOTABLY
LESS THAN WHAT HAS BEEN OBSERVED THE PAST FEW DAYS. SOME MEAGER
MOISTURE IS IN PLACE OVER THE SOUTHWESTERN TO WEST CENTRAL
MOUNTAINS OF NEW MEXICO WHERE A FEW WEAK SHOWERS/STORMS MAY TRY TO
BUILD. THESE WILL PRODUCE LITTLE RAIN OR REDUCTION TO
VISIBILITY/CEILINGS...BUT MAY THROW OUT SOME ERRATIC LOCALIZED
WIND GUSTS. SHOWERS AND STORMS WILL BE A BIT MORE ORGANIZED OVER
THE SACRAMENTO AND CAPITAN MOUNTAINS EASTWARD INTO THE PLAINS
WHERE A BRIEF DOWNPOUR MAY LEAD TO A FEW MINUTES OF MVFR
CEILINGS/VISIBILITIES WITH LOCALLY GUSTY WINDS.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  46  91  52  93 /   0   0   0   0
DULCE...........................  37  85  41  88 /   0   5   5   5
CUBA............................  44  87  46  88 /   5   5   5   5
GALLUP..........................  43  89  46  89 /   0   0   0   0
EL MORRO........................  41  84  45  84 /   0   5   5   5
GRANTS..........................  44  88  47  90 /   0  10   5   5
QUEMADO.........................  48  85  51  85 /   0  10   5   5
GLENWOOD........................  47  92  50  94 /   0   5   5   5
CHAMA...........................  34  79  39  81 /   5  10  10   5
LOS ALAMOS......................  55  82  58  83 /   5  10  10   5
PECOS...........................  50  79  53  81 /   5  30  20  20
CERRO/QUESTA....................  44  80  46  81 /   5  20  10  10
RED RIVER.......................  43  71  44  74 /  10  30  10  20
ANGEL FIRE......................  34  75  38  78 /  10  30  20  20
TAOS............................  40  85  45  87 /   5  20  10  10
MORA............................  46  78  48  80 /   5  30  20  30
ESPANOLA........................  48  89  53  90 /   5  10  10   5
SANTA FE........................  53  83  55  85 /   5  20  10  10
SANTA FE AIRPORT................  50  88  54  90 /   5  20  10   5
ALBUQUERQUE FOOTHILLS...........  60  89  63  92 /   5  10   5   5
ALBUQUERQUE HEIGHTS.............  62  91  65  94 /   5   5   5   5
ALBUQUERQUE VALLEY..............  57  93  61  96 /   5   5   5   5
ALBUQUERQUE WEST MESA...........  58  92  62  95 /   5   5   5   5
LOS LUNAS.......................  54  92  57  95 /   5   5   5   5
RIO RANCHO......................  59  93  62  95 /   0   5   5   5
SOCORRO.........................  63  95  64  98 /  10   5  10   5
SANDIA PARK/CEDAR CREST.........  53  85  57  87 /   5  20  10  10
TIJERAS.........................  56  86  59  89 /   5  20  10   5
MORIARTY/ESTANCIA...............  47  83  51  88 /   5  30  10  20
CLINES CORNERS..................  53  83  54  87 /   5  30  20  30
GRAN QUIVIRA....................  57  85  58  89 /   5  30  10  10
CARRIZOZO.......................  60  87  61  90 /   5  20  20  10
RUIDOSO.........................  52  79  52  81 /  10  30  20  20
CAPULIN.........................  50  82  53  82 /  20  30  30  30
RATON...........................  49  87  53  90 /  20  30  20  30
SPRINGER........................  49  86  53  88 /  10  30  20  30
LAS VEGAS.......................  47  82  51  85 /   5  30  20  30
CLAYTON.........................  59  89  61  91 /  20  20  30  30
ROY.............................  55  84  57  87 /  10  30  30  30
CONCHAS.........................  61  90  63  93 /  10  20  30  30
SANTA ROSA......................  60  88  61  91 /  10  20  30  20
TUCUMCARI.......................  65  92  65  95 /  20  10  30  20
CLOVIS..........................  61  86  59  88 /  30  10  20  20
PORTALES........................  63  87  62  90 /  30  10  20  20
FORT SUMNER.....................  65  88  64  90 /  20  10  20  20
ROSWELL.........................  66  90  66  93 /  20  10  20  20
PICACHO.........................  59  85  59  87 /  20  20  20  20
ELK.............................  56  80  56  82 /  20  30  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

34
Hazardous weather outlook, Jun 19, 5:58 AM MDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
558 AM MDT THU JUN 19 2014

NMZ501>540-201200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
558 AM MDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
ISOLATED STRONG THUNDERSTORMS PRODUCING SMALL HAIL AND STRONG
GUSTY WINDS ARE POSSIBLE MAINLY NEAR AND EAST OF A TUCUMCARI TO
RUIDOSO LINE BETWEEN ROUGHLY 3 PM AND 9 PM MDT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
ISOLATED STRONG THUNDERSTORMS PRODUCING SMALL HAIL AND STRONG
GUSTY WINDS ARE POSSIBLE MAINLY EAST FROM THE CENTRAL MOUNTAIN
CHAIN FRIDAY AND SATURDAY AFTERNOON AND EVENING. BETWEEN LATE
MONDAY AFTERNOON AND TUESDAY NIGHT THIS SAME AREA COULD SEE
ISOLATED STRONG TO PERHAPS SEVERE THUNDERSTORMS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

In the hours before

Special weather statement, Jun 19, 2:03 PM MDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
203 PM MDT THU JUN 19 2014

NMZ536-192030-
ROOSEVELT COUNTY-
203 PM MDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROOSEVELT COUNTY THROUGH
230 PM MDT...

AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF ARCH...OR ABOUT 15 MILES
SOUTHEAST OF PORTALES...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...ARCH AND GRULLA NATIONAL
WILDLIFE REFUGE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3391 10325 3409 10330 3415 10304 3410 10303
      3394 10303 3394 10304
TIME...MOT...LOC 2003Z 246DEG 18KT 3402 10316

40
Local storm report, Jun 19, 2:41 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
241 PM MDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             6 E ROGERS              33.98N 103.13W
06/19/2014  E1.00 INCH       ROOSEVELT          NM   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL FOR THE PAST 12 MINUTES. HAIL
            COVERING THE GROUND.

&&

EVENT NUMBER ABQ1401072

CHJ
Special weather statement, Jun 19, 2:53 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT THU JUN 19 2014

NMZ535-536-192145-
CURRY COUNTY-ROOSEVELT COUNTY-
253 PM MDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROOSEVELT AND
SOUTHEASTERN CURRY COUNTIES THROUGH 345 PM MDT...

AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF OASIS STATE PARK...OR ABOUT 9
MILES SOUTH OF CLOVIS...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
NORTHEASTERN ROOSEVELT AND SOUTHEASTERN CURRY COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3416 10325 3422 10334 3445 10315 3431 10302
      3424 10303
TIME...MOT...LOC 2054Z 218DEG 12KT 3428 10319

40
Special weather statement, Jun 19, 3:08 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT THU JUN 19 2014

NMZ535-192145-
CURRY COUNTY-
308 PM MDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CURRY COUNTY THROUGH 345
PM MDT...

AT 306 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RANCHVALE...OR ABOUT 12 MILES NORTHWEST OF
CLOVIS...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...RANCHVALE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3467 10320 3448 10311 3446 10341 3457 10344
TIME...MOT...LOC 2108Z 257DEG 7KT 3453 10334
Local storm report, Jun 19, 3:48 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
348 PM MDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             4 SE CLOVIS             34.37N 103.16W
06/19/2014  M1.75 INCH       CURRY              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1401073

CML

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:54 PM MDTSpecial Weather StatementABQQuay21 min
Jun 18, 10:21 PM MDTSpecial Weather StatementABQQuay39 min
Jun 19, 2:03 PM MDTSpecial Weather StatementABQRoosevelt27 min
Jun 19, 2:15 PM MDTSevere Thunderstorm WarningABQRoosevelt45 min
Jun 19, 2:53 PM MDTSpecial Weather StatementABQCurry52 min
Jun 19, 2:57 PM MDTSevere Thunderstorm WarningABQRoosevelt48 min
Jun 19, 3:04 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt56 min
Jun 19, 3:08 PM MDTSpecial Weather StatementABQCurry37 min
Jun 19, 3:50 PM MDTSevere Thunderstorm WarningABQRoosevelt55 min
Jun 19, 4:31 PM MDTSevere Thunderstorm WarningABQCurry29 min
Jun 19, 4:59 PM MDTSevere Thunderstorm WarningABQCurry61 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.